Hi all – I prefer to not delete posts, if at all possible. However, please note that any therapies discussed on this board need to have credible, published research in an appropriate medical journal in order to support their use. Trying an unproven, alternative therapy without the supervision of a doctor (the author of the book mentioned has experience in the medical field, but is *not* a physician) can have very serious consequences.
Unlike some other Internet boards, which are basically free-for-all types of forums, this forum is hosted by the Graves' Disease and Thyroid Foundation, which is managed by a Board of Directors. Our board's policy is that any information shared via GDATF resources needs to come from “evidence-based medicine.” They do not want GDATF resources used to spread information on unproven therapies that could potentially cause harm.
Of course, in this case discussed in this thread, Rituximab had a poor outcome. But the administration of this drug was carefully managed by a physician and discontinued immediately when side effects occurred.
GDATF Forum Facilitator
…through nature's inflexible grace, I'm learning to live…
– Dream Theater